# SDR 2004F00318

- Difficulty date: July 13, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Departed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE INBOARD AND OUTBOARD FAN COWL DEPARTED AIRCRAFT. A SHUTTER WAS FELT BY THE AIRCREW AND THE NR 1 ENGINE INSTRUMENT LIGHTS FLASHED AMBER AND THEN WENT TO NORMAL.  THE NR 1 ENGINE OIL QUANTITY LIGHT REMAINED AMBER.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL WITHOUT INCIDENT.  INCIDENT UNDER INVESTIGATION.  (M)
